# SDR AUS20010664

- Difficulty date: March 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: BACB10FK6F6HS
- Condition: Seized
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER DOOR R1 SEQUENCING CAM ROLLER SEIZED AND DISINTEGRATEDPREVENTING CORRECT OPERATION OF DOOR.
